# SDR UALA2013072505230

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,252 hours, 23,906 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACOUSTIC LINING ON OTBD FAN SECTION BEHIND BLOCKER DOOR PEELING UP 2 TO 3 FEET.  APPROXIMATELY 30 SQUARE INCHES. MEASURED DELAMINATION TO OB "C" DUCT WALL TO BE 24 INCHES LONG AND 2 INCHES WIDE. TO BE WITH IN MT-78-010 LIMITS. TRIMMED OFF LOOSE MATERIAL AND COVERED WITH SPEED TAPE.
